3 days Short Trek to Ghandruk - Asia’s Most Picturesque Town
Ghandruk has been been enlisted in the names of the top 13 famous places of Asia by CNN. Ghandruk is one of the best destinations that comprises of romance, history and beauty. This is the best short trek for those who want to see the Himalayas in a close distance, yet who has only 3 days 2 night from Pokhara. We designed this Ghandruk Trek 3 days 2 night because we believe a lot of trekkers do not have enough time, yet want to experience the best in Annapurna region. Ghandruk Village is the most picturesque village in the Annapurna regions. From Ghandruk Village, you can see Annapurna South (7219m), Machhapurchre (Fishtail) (6993 m), Himchuli (6441m), Gangapurna (7455m) and many more in a very close distance. As if, you can touch the mountains with your fingers.
per adult from
Hotel pickup available
What's included :
- 2x Breakfast
- 2x Dinner
- 3x Lunch
- Accommodation included: 2 nights
- All accommodation in lodges/tea houses during the treks.
- All land transportation
- Trekking guide will be provided during your treks.
- Salary, accommodations & meals for trekking guide and porter.
- First aids kits, water purifier tablets & all necessities required in the mountains.
- TIMS & Conservation project fees (Compulsory USD40 per person).
- 23% VAT (Government tax and service charge).
- Entry/Admission - Ghandruk Village Eco Lodge
- Entry/Admission - Pothana View Point
- Entry/Admission - Pokhara Lakeside
What's excluded :
- Personal expenses.
- Items that mentioned as your own expenses.
- Travel Insurance.
Day 1: Pokhara – Ghandruk Village (2012m): Visit the most picturesque village in the Annapurna regions – Ghandruk Village
Stop At: Ghandruk Village Eco Lodge, Ghandruk 33700, Nepal
8.00am: Pick up from your hotel in Pokhara, transfer to Nayapul. 1.5 hours’ drive from Pokhara.
9.30am: Arrive in Nayapul (1070m). Begin the trek. You will need to show your TIMS & Annapurna Conservation Area Project Permit (ACAP) at Birethanti (1025m) to enter the Annapurna region. Your trek starts from here to Ghandruk Village.
11.30am: Arrive at Syauli Bazar (1170m). You will have your lunch here.
12.30pm: After lunch, continue the trek to Ghandruk Village.
1.30pm: Arrive in Kyumi (1340m) and continue the trek to Ghandruk village.
2.30pm: Arrive at Ghandruk village, check in hotel. We will have a Gandruk village tour. We will bring you to see the museum, library, schools, etc. It is one of the most beautiful villages in the Annapurna region. Dinner will be served at your hotel.
Duration: 8 hours
Accommodation included: Lodge in Ghandruk Village
Day 2: Ghandruk - Pothana (1900m): Experience local living in the hilly regions.
Stop At: Pothana View Point, Dhampus 33700, Nepal
8.00am: Breakfast at your hotel.
9.00am: Check out hotel. Start the downhill trek to New Bridge. It is about an hour’s downhill trek through Ghandruk Village. You will be able to take lots of photosof the mountains, typical Ghandruk Village and locals. You will be amazed to see how happy these people are living in such a hilly region.
11.00am: Arrive at New Bridge. You will again start an uphill trek to Landruk for about 1 hour. This uphill trek will test your physical fitness.
12.00pm: Arrive in Landruk (1565m). You will have your tea break here in Landruk. You will have a nice view of Annapurna South from here. Continue the trek to Tolka after the tea break
2.00pm: Arrive at Tolka (1700m). You will have your lunch in Tolka
3.00pm: Continue the trek to Pothana after the lunch break
4.00pm: Arrive in Pothana (2100m). Overnight at Pothana. Dinner in the teahouse at Pothana.
Duration: 7 hours
Accommodation included: Tea house in Pothana
Day 3: Pothana to Pokhara (820m): Visiting the scenic landscape of Annapurna region
Stop At: Pokhara Lakeside, Lakeside Rd, Pokhara 33700, Nepal
8.00am: Breakfast at your lodge.
9.00am: Check out from the lodge and begin the downhill trek to Pokhara through the beautiful village of this area such as Dhampus, Astham and Dhital.
10.00am: Arrive at Dhampus village. This is the most picturesque village in the Annapurna region. We will pass by this beautiful village.
11.00am: Arrive at Hyanjakot. During walk, you will have beautiful mountain views on your left. Continue the trek to Pokhara.
12.30pm: Arrive at Dhital and continue the trek to Milan Chowk.
2.00pm: Arrive at Milan Chowk. You will be transferred to Pokhara by car/local transportation.
2.30pm: Arrive at your hotel. Get fresh and we will take you out for a nice lunch. Your trek tour ends after lunch.
Duration: 6 hours
No accommodation included on this day.
Departure Point :Traveler pickup is offered
Our driver will pick you up from your hotel or airport to Nayapul - the start trekking point. Airports
- Pokhara Airport, Pokhara Nepal
Departure Time :8:15 AM
Return Detail :-
Hotel Pickup :
- Confirmation will be received at time of booking
- Not wheelchair accessible
- Service animals allowed
- Near public transportation
- Most travelers can participate
- This tour/activity will have a maximum of 12 travelers
- You can present either a paper or an electronic voucher for this activity.
- For a full refund, cancel at least 24 hours in advance of the start date of the experience.